MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD PLI; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD PLI; INTRAOCULAR LENS
Model Number SOFHDPLI+19.0D and PLITIP1645 Kit
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Corneal Edema (1791)
Date of Event 05/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.Additionally, no other complaints have been received from this batch.Lens remains implanted.
 
Event or Problem Description
Lenstec received an email stating " the surgery was completed on (b)(6) 2021, and the patient was found to have severe corneal edema on the next day.Local drops of 50% glucose injection were given acording to the doctors advice.The edema of the cornea was relieved and has now recovered well.".

Brand Name
SOFTEC HD PLI
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key12240731
Report Number9613160-2021-00019
Device Sequence Number3612266
Product Code HQL
UDI-Device Identifier00844369002479
UDI-Public00844369002479
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2025
Device Model NumberSOFHDPLI+19.0D and PLITIP1645 Kit
Device Catalogue NumberSOFTEC HD PLI
Device Lot NumberSB10749
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1